# SDR JJBA20211101008

- Difficulty date: November 1, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N14198
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500951
- Aircraft time: 34,740 hours, 23,269 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NICKS FOUND ON TOP SKIN AROUND EXISTING REPAIR DOUBLER BTW FR 54 TO 55 AND STR 1R TO 1L IN CENTER FUSE IV AREA. ON TOP SKIN AROUND EXISTING REPAIR DOUBLER BTW FR 54 TO 55 AND STR 1R-1L, NICKS FOUND OUT OF LIMITS. ON TOP FUSE BTW FR 54 TO 55 AND STR 1R TO 1L SKIN REPAIRED
